| Model Number |
APOLLORF HOOK, NON-ASPIRATING 90° |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems-06051802 that an ar-9825 apollorf hook, 90° tip pierced through the packaging and was not sterile anymore.This was discovered when opening the package during an unspecified procedure, with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation was not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported and observed failure is the shipping conditions.